Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Applications of $ cyeps$-entropy to the computation of $ n$-widths


Authors: J. W. Jerome and L. L. Schumaker
Journal: Proc. Amer. Math. Soc. 22 (1969), 719-722
MSC: Primary 41.41
DOI: https://doi.org/10.1090/S0002-9939-1969-0247346-0
MathSciNet review: 0247346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.41

Retrieve articles in all journals with MSC: 41.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247346-0
Article copyright: © Copyright 1969 American Mathematical Society